Puregen Labs Adult Extra Strength Acetaminophen Liquid 500mg/15ml - 8 fl oz Rapid Burst Pain Reliever/Fever Reducer, Cherry Flavor | Muscle & Joint Pain Relief | Arthritis Pain Relief

Puregen Labs Adult Extra Strength Acetaminophen Liquid 500mg/15ml - 8 fl oz Rapid Burst Pain Reliever/Fever Reducer, Cherry Flavor | Muscle & Joint Pain Relief | Arthritis Pain Relief

Sale price  Rs. 1,669.00 Regular price Rs. 2,100.00
Skip to product information
Puregen Labs Adult Extra Strength Acetaminophen Liquid 500mg/15ml - 8 fl oz Rapid Burst Pain Reliever/Fever Reducer, Cherry Flavor | Muscle & Joint Pain Relief | Arthritis Pain Relief
1/6

Puregen Labs Adult Extra Strength Acetaminophen Liquid 500mg/15ml - 8 fl oz Rapid Burst Pain Reliever/Fever Reducer, Cherry Flavor | Muscle & Joint Pain Relief | Arthritis Pain Relief

In stock

₹1,669.00 ₹2,100.00 21% off
Inclusive of all taxes.

View store information

Puregen Labs Adult Extra Strength Acetaminophen Liquid 500mg/15ml - 8 fl oz Rapid Burst Pain Reliever/Fever Reducer, Cherry Flavor | Muscle & Joint Pain Relief | Arthritis Pain Relief

Payment methods
    Guaranteed Buyer Protection VERIFIED
    Item not as described? You're covered with a 100% full refund.

    Trusted by 10,000+ Customers
    Authentic products. Genuine quality. Happy customers.

    Direct From USA

    100% Sourced Import

    Authentic

    Guaranteed Quality

    30-Day Returns

    Easy Replacement

    Key Features:

    • ✅PAIN RELIEVER & FEVER REDUCER: This liquid medication contains acetaminophen, which is commonly used to relieve pain and reduce fever temporarily while offering relief from minor headache, muscles and body aches. Also helps with pains associated with arthritis.
    • ✅EXTRA STRENGTH: This formulation is extra strength, providing a higher dose of acetaminophen per milliliter compared to regular strength products.
    • ✅RAPID BURST CHERRY FLAVOR: - This easy to take liquid comes in a cherry flavor everyone will love. Made in United States.
    • ✅NO ASPRIN: Each dose contains 500 mg of pain relieving, fever reducing acetaminophen without any aspirin. This aspirin-free arthritis pain relief, back pain relief, joint pain relief, and muscle pain relief medicine is formulated in cherry flavor liquid.
    • ✅WARNING: It's important to follow the dosing instructions carefully, as too much acetaminophen can be harmful. Always use the provided measuring device to ensure accurate dosing.
    • ✅QUALITY YOU CAN TRUST : This product is made and quality tested in the United States with globally sourced ingredients. Our product is made in a facility following strict GMP guidelines to ensure safety and quality.

    FAQ

    You may also like